Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 24, Number 5

Estimates for functionals with a known, finite set of moments, in terms of moduli of continuity, and behavior of constants, in the Jackson-type inequalities
O. L. Vinogradov and V. V. Zhuk.
St. Petersburg Math. J. 24 (2013), 691-721
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3087819
Uniform estimate for a segment function in terms of a polynomial strip
S. I. Dudov and E. V. Sorina.
St. Petersburg Math. J. 24 (2013), 723-742
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3087820
Cauchy-type integrals and singular measures
V. V. Kapustin.
St. Petersburg Math. J. 24 (2013), 743-757
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3087821
Newtonian and affine classifications of irreducible cubics
A. B. Korchagin.
St. Petersburg Math. J. 24 (2013), 759-781
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3087822
Unitary Steinberg group is centrally closed
A. Lavrenov.
St. Petersburg Math. J. 24 (2013), 783-794
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3087823
Stationary diffusion processes with discontinuous drift coefficients
A. I. Noarov.
St. Petersburg Math. J. 24 (2013), 795-809
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3087824
Quasiisometric embedding of the fundamental group of an orthogonal graph-manifold into a product of metric trees
A. Smirnov.
St. Petersburg Math. J. 24 (2013), 811-821
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3087825
Systems of subspaces in Hilbert space that obey certain conditions, on their pairwise angles
A. V. Strelets and I. S. Feshchenko.
St. Petersburg Math. J. 24 (2013), 823-846
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3087826